Alert archive / Missouri / Ice Storm Warnings in 2006
Ice Storm Warning 1, NWS Kansas City, MO
NWS Kansas City, MO issued this ice storm warning at Nov 29, 2006, 4:37 AM CST for 25 counties in Missouri; 7 counties in Kansas. It took effect at Nov 29, 2006, 12:00 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2006, 4:37 AM CST (10:37 UTC)
- In effect from
- Nov 29, 2006, 12:00 PM CST
- Expired
- Nov 30, 2006, 4:09 AM CST
- In force
- 16 hr
- Issued by
- NWS Kansas City, MO
All 32 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Platte County, MO, Putnam County, MO, Ray County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2167 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this ice storm warning went out at Nov 29, 4:20 AM CST, 17 minutes earlier.
Area forecast discussion, Nov 29, 4:20 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 AM CST WED NOV 29 2006
.DISCUSSION...
SIGNIFICANT WINTER STORM (AND POSSIBLY STORMS...MORE ON THURSDAY
EVENING LATER) BEGINNING TO COME TOGETHER FOR TODAY AND TONIGHT OVER
THE ENTIRE LOWER MISSOURI RIVER VALLEY. THE SHALLOW ARCTIC FRONT HAS
RACED THROUGH WESTERN MISSOURI FASTER THAN ANTICIPATED AS COLD DENSE
AIR AND GOOD PRESSURE RISES BEHIND THE FRONT HAVE PUSHED THE
BOUNDARY SOUTH DESPITE AMPLE WAA JUST OFF THE SFC. THIS WAA IS SEEN
VERY WELL IN PROFILER PLOTS (40 KT 8H WIND AT NDSK) AND IS FORCING A
FAIRLY DEEP LAYER OF ISENTROPIC LIFT THROUGH THE 295-300K LAYER
ACTING ON SUFFICIENT ELEVATED INSTABILITY ABOVE ABOUT 875 MB. AS A
RESULT...NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS HAVE ERUPTED
ALONG AND SLIGHTLY BEHIND THE SFC FRONT ALONG THE LLJ AXIS. MODELS
HAVE CAPTURED THIS WELL...AND SHOW THE ACTIVITY SHIFTING SOUTH AND
EAST DURING THE MORNING HOURS AS THE FRONT CONTINUES ITS MARCH SOUTH.
FOCUS WILL THEN SHIFT TO THE WINTER WEATHER ASPECT OF THIS STORM AS
FRONTOGENETICAL FORCING DEEPENS OVER THE COLD AIR IN THE 850-700 MB
LAYER DURING THE AFTERNOON HOURS. MODELS QUICKLY SATURATE A DEEP
MIDLAYER WITH STRONG WAA/MOISTURE ADVECTION IN THE 850-600 MB LAYER
IN COINCIDENCE WITH THE MIDLAYER FORCING AND IN A LAYER THAT BECOMES
STATICALLY UNSTABLE. COMBINE THIS STRONG MIDLEVEL FORCING/WAA/DEEP
SATURATION WITH QUICKLY FALLING SURFACE TEMPERATURES (32F AT FALLS
CITY NE...23F AT OMAHA...AND 10F AT VALENTINE NE) AND THIS ALL
POINTS TO A SIGNIFICANT ICE STORM FOR A LARGE PORTION OF THE
FORECAST AREA. WHILE MODEL QPF MAY BE SLIGHTLY OVERDONE...IT STILL
LOOKS LIKE A LARGE AREA WILL RECEIVE ONE QUARTER TO ONE HALF INCH OF
ICE ACCUMULATION BY TONIGHT. THEREFORE...HAVE ISSUED A VARIETY OF
WINTER WEATHER WARNINGS AND ADVISORIES FOR THE AREA. LEFT THE NW
CORNER UNDER AN ADVISORY FOR THE TIME BEING AS HIGHER RESOLUTION NAM
SHOWS NOT AS MUCH DEEP SATURATION IN THIS LOCATION...AND LIGHTER QPF
AND SHORTER DURATION OF ICE/SLEET/AND POSSIBLY SNOW. HIGHLIGHTED ICE
STORM WARNING FOR AREAS FROM KANSAS CITY TO KIRKSVILLE AS DRIER AIR
ADVECTION AT MIDLEVEL DURING THE EVENING HOURS WILL PRECLUDE MUCH IN
THE WAY OF SLEET OR SNOW GENERATION. FURTHER SOUTH...IT DOES APPEAR
THAT FREEZING RAIN WILL CHANGE OVER TO SLEET...AND THEN SNOW AS THE
MIDLEVEL SYSTEM BEGINS TO CLOSE OFF AND DEVELOPS A MOIST COLD
CONVEYOR BELT TO REPLENISH MOISTURE IN THE ICE CRYSTAL GENERATION
ZONE.
IF THIS WERE NOT ENOUGH TO DEAL WITH...A SIGNIFICANT SNOWSTORM
REMAINS A DISTINCT POSSIBILITY SOUTH OF THE I-70 CORRIDOR THURSDAY
AFTERNOON AND EVENING. TREMENDOUS UNCERTAINTY FOR THIS EVENT THOUGH
AS MODEL SOLUTIONS KEEP FLOPPING BACK AND FORTH IN REGARDS TO THE
EXTENT THAT THE UPPER WAVE WILL DEEPEN AND CUTOFF OVER THE MID
MISSISSIPPI VALLEY. 06Z MODEL RUNS WERE BY FAR THE DEEPEST AND MOST
INTENSE WITH THIS SYSTEM...AND IF TRANSLATED LITERALLY...WOULD
DEPICT A MAJOR 6-10 INCH SNOWSTORM FROM EMPORIA TO MOBERLY.
HOWEVER...WILL TEND TO FOLLOW THE MORE CONSISTENT ECMWF SHOWING A
DEEP...YET MORE PROGRESSIVE WAVE THROUGH ARKANSAS WHICH WOULD LIMIT
THE HEAVIEST BANDED SNOW ALONG THE I-44 CORRIDOR...WITH ONLY LIGHT
AMOUNT ACROSS THE EXTREME SOUTHERN CWA. REGARDLESS OF ALL THE
PRECIPITATION AND TYPE...THE ONE CONSTANT THROUGH THE NEXT 48 HOURS
WILL BE COLD TEMPERATURES. LOOK FOR LOWS TO DROP WELL INTO THE TEENS
BOTH THURSDAY AND FRIDAY MORNING...WITH THE GOOD POSSIBILITY OF A
FEW SINGLE DIGIT READINGS (AND PARTICULARLY IF ANY SIGNIFICANT SNOW
CAN COVER THE GROUND INTO FRIDAY MORNING).
21
&&
.PREV DISCUSSION...
/955 PM CST TUE NOV 28 2006/
AM CONCERNED WITH 00Z RUN OF WRF AS IT IS MUCH WETTER AND FURTHER
NORTHWEST WITH THE PRECIPITATION...PLUS THE ARCTIC FRONT ACCELERATED
THIS EVENING AND IS ALLOWING THE COLDER AIR TO MOVE IN A TAD
FASTER...AROUND 2-4 HOURS FASTER. THIS TYPE OF SCENARIO SUGGESTS
POTENTIAL FOR SIGNIFICANT ICE ACCUMULATION FURTHER NORTHWEST.
HOWEVER...GIVEN PREVIOUS MODEL RUNS WERE FURTHER SOUTHEAST AND THIS
IS THE ONLY MODEL RUN IN SO FAR FEEL IT BEST TO HOLD OFF ON
UPGRADING AT THIS PARTICULAR TIME. IF GFS CONFIRMS THE WRF MAY HAVE
TO END UP ISSUING ADVISORIES/WARNINGS PRIOR TO MIDNIGHT.
MJ
&&
605 PM...
PER LATEST LOW CLOUD SATELLITE LOOP AND KTOP RADAR THE ARCTIC FRONT
IS SURGING SOUTHEAST A BIT FASTER AND NOW IS FORECAST TO REACH A STJ
TO ALBANY LINE AROUND 03Z AND A MCI TO PRINCETON LINE AROUND
MIDNIGHT. THIS FASTER MOVEMENT INDICATES THE COLDER AIR WILL GET
HERE SOONER AND THUS IMPLIES THE CHANGEOVER TO FREEZING DRIZZLE AND
FREEZING RAIN WILL BE SOONER. WILL NOT MAKE ANY MAJOR CHANGES TO THE
FORECAST JUST YET. BEST COURSE OF ACTION WILL BE TO MONITOR TRENDS
AND WAIT FOR THE 00Z WRF RUN AS IT WILL BE COMING IN WITHIN THE NEXT
2 HOURS.
MJ
&&
430 PM...
ONE LAST DAY OF WARM WEATHER FOR THIS AREA IS ONGOING THIS
AFTERNOON...WITH UPPER 60S AND EVEN 70 DEGREES BEING EXPERIENCED.
THE WARM TEMPERATURES WILL TAKE AN ABRUPT TURN COLDER AS THE
ARCTIC COLD FRONT MAKES HEADWAY ACROSS THE FORECAST AREA OVER THE
NEXT 24 HOURS. THE SURFACE LOW CONTINUES TO DEVELOP OVER SOUTHEAST
COLORADO THIS AFTERNOON...WHILE ANOTHER LOW IS HEADING NORTHEAST
FROM NORTHERN MINNESOTA. A SURFACE FRONT STRUNG BETWEEN THESE TWO
FEATURES WILL BE DRIVEN EAST AS THE WESTERN TROUGH PROGRESSES
EASTWARD. HAVE THE CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS
FROM NORTHWEST MISSOURI AHEAD OF THE FRONT THIS EVENING...SPREADING
SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT. LATEST MODEL CONSENSUS
IS THAT THE FRONT WILL REACH CENTRAL PORTIONS OF MISSOURI WEDNESDAY
MORNING...AND BE SOUTHEAST OF THE FORECAST AREA BY LATER IN THE
AFTERNOON. BEFORE WE GET INTO THE POTENTIAL WINTER STORM...THERE IS
A CHANCE FOR A FEW SEVERE STORMS TO DEVELOP ALONG AND JUST BEHIND
THE STRONG COLD FRONT WEDNESDAY MORNING AND INTO THE FIRST PART OF
THE AFTERNOON. THIS SEVERE THREAT IS MAINLY EAST OF A HARRISONVILLE
TO KIRKSVILLE LINE...WITH LARGE HAIL AND POSSIBLY STRONG WIND GUSTS
THE MAIN THREATS.
ON TO THE WINTER WEATHER DISCUSSION...TEMPERATURES WILL QUICKLY FALL
AS COLD AIR PUSHES IN BEHIND THE FRONT AND WILL BE ACCOMPANIED BY
STRONG NORTHERLY WINDS. WHEN TEMPERATURES WILL REACH THE CRITICAL
THRESHOLD FOR RAIN TO CHANGE TO FREEZING RAIN IS OF COURSE THE FIRST
WINTRY CONCERN. LATEST THOUGHTS ARE THAT THE NORTHWEST CORNER OF
MISSOURI MAY SEE LIGHT FREEZING RAIN/FREEZING DRIZZLE AS EARLY AS
LATE WEDNESDAY MORNING. THE CHANGEOVER TO LIGHT FREEZING
RAIN/FREEZING DRIZZLE IS EXPECTED TO BE DELAYED UNTIL LATE WEDNESDAY
AFTERNOON FROM KANSAS CITY TOWARD UNIONVILLE...TRANSITIONING
SOUTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH THE
EVENING HOURS. THE FREEZING RAIN MAY ALSO BECOME MIXED WITH
SLEET...BUT LITTLE IF ANY SNOW IS INDICATED NORTHWEST OF A KANSAS
CITY TO KIRKSVILLE LINE. SOUTHEAST OF THIS LINE...INCREASED MOISTURE
AVAILABILITY MAY GIVE WAY TO MORE SIGNIFICANT PRECIPITATION
ACCUMULATIONS. FIRST IN THE WAY OF ICE...THEN POSSIBLY FOLLOWED BY
SLEET AND SNOW INTO THE DAY THURSDAY. HAVE EXTENDED THE EASTERN-MOST
SECTION OF THE WINTER STORM WATCH THROUGH THE DAY THURSDAY...WITH
THE POTENTIAL FOR ADDITIONAL WINTRY ACCUMULATIONS AS THE LAGGING
PORTION OF THE UPPER TROUGH PULLS EAST TO THE SOUTH OF THE FORECAST
AREA. THINK THE MORE SIGNIFICANT WINTRY ACCUMULATIONS WILL REMAIN
SOUTH AND EAST OF THE FORECAST AREA...BUT NOT TO SAY THE POTENTIAL
FOR AN UPGRADE FROM THE WATCH TO A WINTER STORM WARNING DOES NOT
EXIST FOR THE CENTRAL MISSOURI FORECAST SECTION.
STOFLET
EXTENDED DISCUSSION...
MAIN CONCERN AFTER THE MIDWEEK STORM SYSTEM WILL BE COLD TEMPS
CONTINUING THROUGH THE WEEKEND. PRECIPITATION CHANCES LOOK PRETTY
SLIM BEYOND THURSDAY NIGHT/FRIDAY MORNING AS AVAILABLE MOISTURE WILL
BE SCOURED BY ARCTIC AIR MASS DIVING INTO THE PLAINS AND MIDWEST.
OVERALL MODEL TRENDS STRUGGLING AS ENSEMBLE AND OPERATIONAL MEMBER
H5 HEIGHTS SHOWING INCREASING DISCREPANCY BEYOND 00Z FRI.
HOWEVER...OVERALL CONSENSUS SHOWING RISING H5 HEIGHTS CENTERED IN
THE VICINITY OF THE BAHAMAS KEEPING STORM TRACKS FURTHER NORTH INTO
THE NEW ENGLAND STATES. IN ADDITION...SIMILAR RIDGING ACROSS THE
EASTERN PACIFIC WILL TEND TO DEFLECT OVERALL STORM TRACK INTO
NORTHERN BRITISH COLUMBIA AND THE YUKON TERRITORY WHERE TEMPS THIS
AFTERNOON WERE GENERALLY RANGING FROM -20F TO -35F. AFOREMENTIONED
COASTAL RIDGING WILL KEEP A PROGRESSIVE REGIME OF SHORT WAVES
TRACKING FROM THE GULF OF ALASKA INTO THE CENTRAL CANADIAN PROVINCES
AND INTO THE NORTHERN PLAINS AND GREAT LAKES THROUGH THE WEEKEND AND
INTO THE BEGINNING OF THE WEEK. THIS PATTERN WILL HELP DRAG THE VERY
COLD AIR MASS ACROSS THE YUKON SOUTHWARD THROUGH THE FORECAST
PERIOD. BOTTOM LINE FROM ALL OF THIS IS A PERSISTENT COLD SPELL
THROUGH THE FORECAST PERIOD WITH HIGH TEMPS STRUGGLING TO GET OUT OF
THE 30S AND LOWS DROPPING INTO THE TEENS AND 20S.
BRIEF RIDGING MOVES ACROSS NORTHERN MISSOURI FRIDAY MORNING BEFORE
THE NEXT FAST MOVING SHORT WAVE DIPS INTO THE NORTHERN TIER OF THE
COUNTRY. THIS WILL SEND A REINFORCING COLD FRONT AND SUBSEQUENT SHOT
OF ARCTIC AIR INTO THE AREA FOR THIS WEEKEND. MAY HAVE TO TREND HIGH
TEMPS FURTHER SATURDAY IN LATER FORECAST AS TIMING OF NEXT FRONT
BECOMES EVIDENT. EITHER WAY...WENT CLOSE TO ENSEMBLE NUMBERS FOR
TEMPS THROUGH THE WEEKEND. NORTH TO NORTHWEST FLOW ALOFT CONTINUES
INTO THE BEGINNING OF THE WEEK AS AFOREMENTIONED SHORT WAVE HELPS
DEEPEN EAST COAST TROUGH AND CARIBBEAN RIDGING WEAKENS. CONSIDERABLE
MODEL DISCREPANCY BEYOND THIS WEEKEND...THEREFORE CONTINUED WITH A
DRY FORECAST WITH A SLIGHT WARMING TREND INTO MIDWEEK.
DEROCHE
&&
EAX WATCHES/WARNINGS/ADVISORIES...
MO...ICE STORM WARNING FROM NOON WEDNESDAY TO 6 AM THURSDAY FOR
MOZ007-MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ021-MOZ022-
MOZ023-MOZ024-MOZ028-MOZ029-MOZ030-MOZ031-MOZ037-MOZ038-
MOZ043-MOZ044.
WINTER STORM WATCH FROM NOON THURSDAY TO MIDNIGHT FRIDAY FOR
MOZ025-MOZ032-MOZ033-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-
MOZ046-MOZ053-MOZ054.
WINTER STORM WARNING FROM 9 PM WEDNESDAY TO NOON THURSDAY FOR
MOZ025-MOZ032-MOZ033-MOZ039-MOZ040-MOZ045-MOZ046-MOZ053-
MOZ054.
WINTER WEATHER ADVISORY FROM 9 AM WEDNESDAY TO 3 AM THURSDAY
FOR MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ011-
MOZ012-MOZ013-MOZ020.
KS...WINTER WEATHER ADVISORY FROM 9 AM WEDNESDAY TO 3 AM THURSDAY
FOR KSZ025-KSZ102.
ICE STORM WARNING FROM NOON WEDNESDAY TO 6 AM THURSDAY FOR
KSZ057-KSZ060-KSZ103-KSZ104-KSZ105.
WINTER STORM WATCH FROM NOON THURSDAY TO MIDNIGHT FRIDAY FOR
KSZ057-KSZ060.Hazardous weather outlook, Nov 28, 12:57 PM CST, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1257 PM CST TUE NOV 28 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1257 PM CST TUE NOV 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TO DEVELOP LATER TONIGHT IN CONJUNCTION WITH THE APPROACHING ARCTIC COLD FRONT. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE AS THE STRONG ARCTIC COLD FRONT PUSHES ACROSS THE OUTLOOK AREA WEDNESDAY. STRONGER STORMS ARE EXPECTED TO DEVELOP MAINLY SOUTHEAST OF A KANSAS CITY TO KIRKSVILLE LINE WEDNESDAY MORNING AND INTO THE EARLY AFTERNOON...WITH THE POSSIBILITY OF A FEW BECOMING SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS. TEMPERATURES BEHIND THE ADVANCING COLD FRONT WILL FALL INTO THE UPPER 20S AND LOWER 30S. THIS WILL BRING THE POSSIBILITY OF WIDESPREAD FREEZING RAIN...FREEZING DRIZZLE...AND SLEET TO THE OUTLOOK AREA. A CHANGEOVER TO FREEZING DRIZZLE IS EXPECTED FIRST FROM A ST JOSEPH TO BETHANY LINE DURING THE EARLY AFTERNOON HOURS WEDNESDAY...AND THEN PROGRESS SOUTHEAST TO A PAOLA TO BROOKFIELD LINE LATER IN THE AFTERNOON. THE CHANGEOVER TO FREEZING RAIN WILL CONTINUE SOUTHEAST ACROSS THE REMAINDER OF THE OUTLOOK AREA DURING THE EVENING AND OVERNIGHT HOURS. ICE ACCUMULATIONS AROUND ONE QUARTER INCH WILL BE POSSIBLE MAINLY SOUTHEAST OF A KANSAS CITY TO KIRKSVILLE LINE...WITH LESSER ACCUMULATIONS EXPECTED NORTHWEST OF THIS LINE. THERE IS ALSO THE POSSIBILITY FOR FREEZING RAIN TO MIX WITH SLEET AND EVENTUALLY CHANGE TO SNOW...MAINLY SOUTHEAST OF A KANSAS CITY TO KIRKSVILLE LINE. SOME UNCERTAINTY REMAINS REGARDING THE POSSIBILITY OF ADDITIONAL WINTER WEATHER PAST THURSDAY MORNING. LATEST INDICATIONS ARE THAT SOME SNOWFALL ACCUMULATIONS MAY RESULT SOUTHEAST OF A MOUND CITY KANSAS TO MOBERLY LINE. HOWEVER...MORE SIGNIFICANT SNOWFALL ACCUMULATIONS LOOK TO REMAIN SOUTH OF THE OUTLOOK AREA. INTERESTED PARTIES WILL NEED TO CONTINUE TO CLOSELY MONITOR FUTURE FORECASTS AND OUTLOOKS AS THIS WINTER WEATHER SITUATION UNFOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY WEDNESDAY MORNING AND EARLY AFTERNOON FOR ISOLATED SEVERE THUNDERSTORMS. SPOTTERS ARE ENCOURAGED TO RELAY FREEZING RAIN...SLEET OR SNOW ACCUMULATIONS WEDNESDAY AFTERNOON AND NIGHT. STOFLET
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 4:37 AM CST | Winter Storm Warning | EAX | Bates, Chariton, Cooper, Henry, Howard, Macon and 3 more | 49 hr |
| Nov 29, 4:37 AM CST | Winter Weather Advisory | EAX | Andrew, Atchison, Buchanan, DeKalb, Gentry, Harrison and 4 more | 16 hr |
| Nov 29, 9:30 AM CST | Severe Thunderstorm Warning | EAX | Cooper | 20 min |
| Nov 29, 1:00 PM CST | Heavy Snow Warning | EAX | Adair, Bates, Caldwell, Carroll, Cass, Chariton and 17 more | 41 hr |
Nearby
Ice Storm Warnings in Missouri, 2006Ice Storm Warnings in Kansas, 2006Every ice storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.